Got the "zaps" am taking medicine everyday? HELP

Discussion in 'Fibromyalgia Main Forum' started by elizajane40, Mar 23, 2007.

  1. elizajane40

    elizajane40 New Member

    Okay....this is weird. I am taking Cymbalta. I take it everyday at the same time but started getting brain zaps that were not only in my head but throughout my body ending in my hands and feet. It feels like my nervous systems is being hyper. I've experienced brain zaps before if I ran out of medicine or forgot to take it....but this is different in that it's effecting my whole body and that I am taking my meds !!!!

    Anyone have this ? Currently taking xanax to calm everything down enough so that I can function
  2. lynnintn

    lynnintn New Member

    I have heard of this when going off of SSRIs especially Paxil, which is supposedly onr of the worst SSRIs to wean off of. Thankfully this has not ever happened to me.
    Sorry you are having these and I hope they stop soon.
    Lynn
  3. momof471

    momof471 New Member

    I get an electrical feeling in my head, also feels like my head swells then the electric feeling goes in like a wave sensation all the way down my body to my feet. Really, Really freaky! I've had them probably since the fall, didn't know how to describe it, then took Xanax XR and began having wave after wave after wave of it daily, scared me to death along wiht other reactions. Stopped taking Xanax and now am back to about 3 days per week where I have these.

    God Bless
  4. LISALOO

    LISALOO New Member

    I went to the doctor for a stomach virus and said, "I feel like somone is sending electricitiy through my neck and head. My eyes lose focus.

    He said, "Some medicines cause a zapping feeling, like Wellbutrin". I said, what about Cymbalta, I've been on it two weeks, he told me to taper off, that he's had other people mention the same thing.

    It took a week and I'm back to normal.
  5. Ranigar

    Ranigar Member

    Yeah, I got them too but they did go away with time.I recently went off Cymbalta because my body got used to it.I took it for neuropathy.I,started on Lyrica 25mg and I took it at bedtime and got zaps everytime I started to go to sleep plus I was agitated.Back to the Dr.I guess.
  6. fivesue

    fivesue New Member

    ...only when withrawing from it. And they were awful.

    I wish you the best. I'm not sure the benefit of these meds is worth the side-effects. But, you and your doctor need to decide that.

    Just be careful and never decide to go cold turkey off this med.

    Sue
  7. yorkielove6

    yorkielove6 New Member

    Hi,
    My daughter suffers from these 'zaps". She was in paxil for about a year, and the zaps started when she stopped taking it. She's been off of it for over 3 years now, and STILL gets these zaps once in a while.